Return to results
Journal articles (1997), Stochastic Processes and their Applications, 66 (2), pp. 237-252

Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: crossings and extremes

Kratz Marie , Leon José

We propose a new method to get the Hermite polynomial expansion of crossings of any level by a stationary Gaussian process, as well as the one of the number of maxima in an interval, under some assumptions on the spectral moments of the process.

KRATZ, M. and LEON, J. (1997). Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: crossings and extremes. Stochastic Processes and their Applications, 66(2), pp. 237-252.

Keywords : #AMS-classification, #Gaussian-processes, #Crossings, #Extremes, #Hermite-polynomial-expansion